MathSciNet Relay Station
MathSciNet bibliographic data
MR2759204 (2012c:60225) 60K35 (05A05 05D40 60C05)
Betz, Volker; Ueltschi, Daniel; Velenik, Yvan Random permutations with cycle weights. Ann. Appl. Probab. 21 (2011), no. 1, 312–331.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement